# SDR 0200389873

- Difficulty date: January 29, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N5510
- Make and model: Doug DC-9-51
- Aircraft serial: 782NC
- Aircraft time: 53,582 hours, 50,153 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During shop visit in ATl, corrosion damage was found on the LH side of the the Horizontal Stabilizer fitting 59180098-507. Fitting was removed and replaced. Repaired per EA 98-185483.
